# SDR IPXA2021050368946

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,965 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960331200
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH WING CENTER FLAP LE EDGE NOSE SKIN HAS A 6.64" LONG BY 1.850" WIDE BY .400" DEEP DENTACCO,PLISHED REPAIR IAW A300-600 SRM 57-50-00 FIG 208
